I need help!

Discussion in 'Rebooting - Porn Addiction Recovery' started by Ahmed1919, Oct 20, 2018.

  1. Ahmed1919

    Ahmed1919 Fapstronaut

    24
    9
    3
    hi maybe you can help me i think i have porn induced erectile dysfunction i have had blood tests done and also testosterone test which has come back normal. I have morning wood sometimes I have had sex with my partner few times but mostly i have a semi erection and sometimes it doesn’t erect i masturbate to porn and sometimes have a semi erection with porn so the other day i tried having sex with my partner i got semi hard and had sex and ejaculated inside her then after that i waited an hour or so and couldnt get erect again i wanted to see if watching porn gets me erect so i watched abit of porn when doing so i got a semi erection within seconds i also feel like am addicted to taking vigra can someone please help me and from what ive said tell me what they think it is?
     
  2. some questions:
    • do you smoke?
    • do cardio ?
    • lift weights?
    • sleep well?
    • have good nutrition?
    • have performance anxiety?
    • have decent body weight?
    • how much times you ejaculate a week?
    • do you watch a lot of porn and masturbate?
    • how long have you abstained from masturbating to porn?
    • what is your age?
    • other medical conditions?
    • do you do kegels?
    • have a lot of stress at work or at home?
    • have good self esteem?
    • is your morning wood rock hard?
    • do you have healthy libido?
    • take other drugs, alcohol? no judgment here from me but is relevant
    • take meds like antidepressants or meds for fysical reasons?
    • do you have a regular schedule for life/work?
    • what was testosteron level?because normal range from doctors is much too wide criterium
    difficult to give answers to you if no additional info given. greetings
     
    Last edited by a moderator: Oct 20, 2018
    Ahmed1919 likes this.
  3. Ahmed1919

    Ahmed1919 Fapstronaut

    24
    9
    3
    Hi i am 23 i go to the gym i lift weights i feel the urge to watch porn every other day if i masturbate or I don’t and morning wood is strong to be honest i get it sometimes yh i work 6days a week days and nights yh libdo is healthy i got it checked I dont take no meds i used to do kegels stopped doing them. Its been 3days since i stopd watching porn I dont smoke and sometimes i can have anxiety but i can control it. I was perfectly fine but i started taking vigra for recreational use only sometimes then i became dependent on it i did manage to have sex without it but i watch alot of porn i ejaculated sometimes once eveyday on porn and sometimes i got this urge to just watch porn to get hard. Even if i didnt masturbate to it i spoke to doc he said vigra doesnt make you addicted its performance anxiety but i can control anxiety.
     
  4. SandsOfTime

    SandsOfTime Fapstronaut

    Assalamu alaikum,
    If you are penis get erected by using medicine mean you still have a chance to cure.Because porn directly impacts on brain. it mean any medicine won't work on brain. Medicines only works on penis, when you are mentally perfect.
    However keep away from all these things, Prefer natural sex. I guess you are married, so you don't require porn or masturbation. Enjoy with your spouse. Slow progress is better than no progress.
    Do not let lust consume you.
     
    Last edited: Oct 20, 2018
    Ahmed1919 and Deleted Account like this.
  5. Ahmed1919

    Ahmed1919 Fapstronaut

    24
    9
    3
    Salaam brother no am not married i meant partner as in girlfriend and yh am on 3days no porn at the moment my doc gave pills to me incase i have any issues and I personally think its the porn that’s causing this problem
     
  6. SandsOfTime

    SandsOfTime Fapstronaut

    You are unmarried, So why you need those vigra pills to make your penis strong? You have best time to stay away from this pmo and improve your spiritual levels. If you need support, reach me bro for detail discussions.
     
    Romix likes this.
  7. i would definitely lay of the v*gra, its a crutch you dont need. take arginine or citruline supplement , this will also restore your erection.and will work very well in couple weeks
    (google it,it is an supplement that can be used for ed problems, it will restore your penile health and can be discontinued after couple of weeks and benefits will stay)combined with stop watching porn and masturbating too frequently or stop at all for a couple of weeks(the last the far superior choice).
    im very sure you will be fine in a month. Imagine not orgasm for a week or two and laying of the porn , you still think you will have a soft erection? you will be so horny you wont even think about having ed problems. A lot of friends of mine use v*gra when they do tinder dates because of the performance anxiety and when they try to have sex without it , their erection isnt that good either.v*gra is very, very bad idea for your age. you maybe can feel like a sexgod on it but its fake and undermines your self esteem. good luck !!!
     
    Last edited by a moderator: Oct 20, 2018
    Ahmed1919 likes this.
  8. SandsOfTime

    SandsOfTime Fapstronaut

    If i sum up. you have the best guidance book. Why can't you use it.
     
  9. Ahmed1919

    Ahmed1919 Fapstronaut

    24
    9
    3
    Will do brother thanks for advice
     
    SandsOfTime likes this.
  10. Ahmed1919

    Ahmed1919 Fapstronaut

    24
    9
    3
    Thanks alot bro appreciate it and iv read about macca and arginine and citruline how much mg would i need and also theres horny goat weed aswell? Iv stopped porn now am going to lay off it now defo i did think its performance anxiety aswell but am usually calm and relaxed i try to be around my gf anyway but i think its all these things combined to be honest
     
    Deleted Account likes this.

  11. its is best to do some research on your own for dosage, the when, how ,and how much (i would take the powder of arginine or citruline but it tastes bad but beats having weak erections :D ) , there is a lot to find on the internet also studies they done with men with mild ed and these supplements.
    i used horny goatweed as well but for me that was more of a boost before the action. The performance anxiety is normal man, it fades with gettin older and sexual confidence and sometimes if you have a new love you'll get it again . We men are human too.
    you can try ashwaganda too, just google it(the root wich you can boil to make your own extract is the best in my opinion), very helpfull for some and relaxes and is amazing for anxiety and makes you more potent. it is an adaptogen and also worth the effort to look into.

    Really try to stay away from porn and masturbation for a while.

    Its a good idea to abstain from ejaculating with your gf for a week too, to build some stamina. We can all agree its quite painful(emotionally) to have a weak erection and having sex with it. Your gf will thank u later, women love a rockhard erection.its very masculine to them on a subconscious level.

    You'll be fine soon and no more v*gra. It will kill your confidence..i saw it with a good friend who was a very potent guy(i believe the stories women told me about him)but because of lots of porn he started losing his erection and used a lot of vi*gra and now has ed too.
    good luck!
     
    Last edited by a moderator: Oct 20, 2018

Share This Page